# SDR P5CA9900250

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STATION 1960 RBL 10 SHEAR TIE FOUND CRACKED AND CORRODED.  CRACKED AREA TRIMMED PER SRM 51-10-01 AND SHEAR TIE REPAIRED PER SRM 53-10-04.
